A Local Property of L-regular Sets.

Urban Cegrell

Monatshefte für Mathematik (1982)

  • Volume: 93, page 111-116
  • ISSN: 0026-9255; 1436-5081/e

How to cite

top

Cegrell, Urban. "A Local Property of L-regular Sets.." Monatshefte für Mathematik 93 (1982): 111-116. <http://eudml.org/doc/178062>.

@article{Cegrell1982,
author = {Cegrell, Urban},
journal = {Monatshefte für Mathematik},
keywords = {L-regular compact subset of the unit ball},
pages = {111-116},
title = {A Local Property of L-regular Sets.},
url = {http://eudml.org/doc/178062},
volume = {93},
year = {1982},
}

TY - JOUR
AU - Cegrell, Urban
TI - A Local Property of L-regular Sets.
JO - Monatshefte für Mathematik
PY - 1982
VL - 93
SP - 111
EP - 116
KW - L-regular compact subset of the unit ball
UR - http://eudml.org/doc/178062
ER -

NotesEmbed ?

top

You must be logged in to post comments.